T Nation

Maybe Crashed E2, Recovering But No Libido/Erections

I’ve been on inconsistent TRT protocol for past several months (details in other thread). Only in the last 4 weeks did I realize error of my ways and have been on a consistent protocol (50mg Test cyp twice a week + 200IU HCG twice a week, no AI).

Prior to this I was taking anastrozole inconsistently and my Test dosage was inconsistent (doubling some dose, skipping some dose etc, sometimes cream, sometimes injection, sometimes Test Cyp sometimes Sustanon etc).

But anyway, several weeks ago I lost erections completely - even Cialis no longer had any effect on me. So, my guess is I must have crashed my E2 with indiscriminate and inconsistent use of Anastrozole.

While I’ll get full blood work done next week (when I complete 6 weeks on this consistent protocol) I just did e2 (ultra sensitive/lc-ms) and total T to see if e2 is crashed.

Turns out my e2 is 40 and Total T is 917. But my libido, erections (with Cialis) are still not back.

My guess is I crashed my e2 and since I’ve been on a consistent protocol for past 4 weeks, my e2 has been recovering. QUESTION I wanted to ask is: after e2 climbs back up, how long does it take for body to start getting morning wood, cialis induced erections again?

Given that e2 is 40 and I still did not feel any erections nor did I feel any erections on its way up to 40, my guess is there is some sort of delayed response from body to adjust to normal/high e2? If so, anyone knows how much is that delay?

I understand e2 = 40 is kinda high and ideally should be in low 20s but I’ll wait to complete my 6 weeks and then see doctor (just booked with Defy Medical) for dialing-in TRT protocol and use of AI or not.

You have to keep E2 in a range that’s good for you longer because there is a delay in feeling changes in estrogen, often days later you feel where your estrogen “was” and not where it “is”.

HCG increases estrogen and you may find you’re trading a full nut sack for no erections. My erections are soft when my estrogen is in the 40’s.

You need more frequent injections, EOD and even everyday injections is your best chance at lowering estrogen without an AI.

Would DIM reduce estrogen enough to bring it to sweet spot? Either way, I’ll wait 1 more week before taking anything (even DIM). I want to complete 6 weeks on a consistent protocol so doctor can advise me properly. I’m on Week 5 right now.

From what I understand, DIM won’t reduce your estrogen. It just helps your body metabolize. it.

I guess in a sense, yeah, it’s reducing it.

Anyway, I’d wait a full 6 weeks, then get blood tests. THEN start introducing other things as needed, like DIM, etc. You need baseline readings.

I don’t notice the full effect of estrogen stabilizing until weeks 7-8.

Thanks @roscoe88 and @systemlord
@systemlord did you mean 7-8 weeks after estrogen had recovered (from crashed state) or 7-8 weeks total (including the time it took to recover)?

I ask because it has been about 4 weeks already since I crashed it and it now sits at e2=40. so, am I waiting another 4 weeks or another 8 weeks!?

The problem is you are guessing about crashing estrogen with no labs to support it, for all we know you have other problems. I knocked estrogen to 12 and recovered a week later.

You just started being consistent with your TRT protocol 4 weeks ago, if that’s true then your levels are not stable yet which takes 6 weeks at the same dosage without missing an injection. Whenever you change the dosage, it take 6 weeks for levels to stabilize, if you lack consistency then your levels were never stable to begin with and I believe that’s why you think you crashed estrogen.

You are having the same symptoms as someone who just started TRT and I believe it’s because you have never been consistent before and now you are going through the growing pains everyone must go through in the beginning. If you stop being consistent again, your levels will become unstable again and progress will stop.

2 Likes

Systemlord makes a good point. I dropped my E2 to 8, and had no symptoms. Without a blood test I would have had no idea it was low. You need patience.

When my E2 was crashed below 5, it took me 4 weeks and I felt myself go right through the sweet spot as I was climbing back up. I am 6 weeks now and still waiting for everything to stabilize. It’s a true test of patience and determination to follow the regiment and not stray from it. Give it a chance, get bloods drawn and be sure to not change anything unless something is becoming life threatening (suicide thoughts etc.).

I get soft boners with higher E2 but I would take that over low E2 every time. I can’t even function or survive on low E2.

2 Likes

Yep, right.

I’ve only been consistent for 4 weeks. I’ll wait out until 6th week, Get labs done and then consult TRT doctor (Defy).

At 4 week mark: my e2 is 40, total T is 917.

At 6 week mark - I’ve scheduled a more comprehensive panel of tests (Total T, Free T, E2, Thyroid related tests, CBC, Metabolic Panel, DHT, Prolactin and so on).

I’ll just stay patient for now.

Does crashed E2 give similar symptoms to low T? Tired, shitty sleep, brain fog etc?

yessir

@roscoe88 thanks. Could it also cause muscle gains to stagnate or even decrease?

Blood tests backup what you feel . I thiught I had high e2, blood work said it was 27. Barely moved. Doc increased dose and e2 went up (probably) and that helped me feel better. If I had gone of my instinct I would of crashed my e2… do not play connect the dots with symptoms. It’s not that easy With hormones.

Absolutely

Looks like my E2 is not crashed. Maybe it was but not anymore. Anyway, erectile dysfunction still persists. Hopefully, doctor will advise soon on a fix.

Hi @hicreatine, Great find thank you for reporting your bloods.
An excellent lesson here for all of use.
Only 50mg x2 /wk and your E2 is at 66 dang.
Usually 100mg/wk ones E2 stays in range so no AI is needed. Not the cast for you. Your low SHGB is more than likely the cause.
Are your plans to drop your weekly dose to 80mg or start and AI?

@hrdlvn - I’ll wait for doctor’s advise on dialing-in/adding AI or whatever. My preference is fewer injections and Testosterone is in top quartile. So, I think 100mg/week is fine. I’m willing to add AI, if doctor wants me to but very reluctant to take more injections (eg: thrice a week)

But let’s see what doctors suggest. If my Erectile Dysfunction is fixed, my day to day worries would be solved. lol That is my biggest problem right now.

PS. my original doctor (Dr. Crisler - he passed away) had prescribed me Dostinex (Cabergoline) - .125mg twice a week for a total .25mg to keep prolactin under control. But I never even bought it. And my dick was completely fine. Seeing that my prolactin is still towards higher end, maybe I’ll add it. But I’ll wait for doctor’s (Defy Medical) advise.

I understand. My protocol calls for M/W/F injections(SHGB 24) but I only do twice a week. After 4 years of doing this shit you just get tired of playing doctor on yourself. wELL some of us do, haha
My E2 did not go up when I cut my frequency back. I also take 800iu of HCG. I might take one anastrozole .125mg every other week. My scrip allows me to take 3 a week but I just haven’t needed them. With your SHGB at 11 ((( IMO ))) you need to get your E2 down between 20-25. I will bet your boners will return. Good luck

Thanks @hrdlvn
definitely tired of playing doctor !!